# SDR VNAA2018071711101

- Difficulty date: July 17, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N209PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7874
- Aircraft time: 34,016 hours, 33,818 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Shutoff Valve
- Part number: 69254518
- Part serial: US0062
- Condition: Leaking
- Location: Apu
- Part time: 4,654 hours, 4,467 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

FUEL SMELL FROM BOTH PACKS AT FL18. R&R APU SOV, OPS AND LEAK CK GOOD.
